# SDR 2007UALA01685

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 18,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET DAMAGED BY LIGHTNING STRIKE STA 720 WL 160 ON LEFT SIDE OF FUSELAGE.  REMOVED 1EA BLIND FASTENER, STEPPED UP HOLES AS REQUIRED, HFEC REVEALED NO CRACKS.  INSTALLED SOLID FASTENER.
